# SDR WRXR20250318001

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: CC670140273
- Condition: Gouged
- Location: Zone 500 Flap
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CHAFING DAMAGE WAS FOUND ON LH INBD FLAP PANEL 584ET P/N CC670-14027-3. PERFORMED BLENDING ON PANEL 584ET. PROVIDED 2IN. X 3IN. GRID FOR NDT.
